EconPapers    
Economics at your fingertips  
 

Binary quantile regression: a Bayesian approach based on the asymmetric Laplace distribution

Dries F. Benoit and Dirk Van den Poel ()

Journal of Applied Econometrics, 2012, vol. 27, issue 7, 1174-1188

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:27:y:2012:i:7:p:1174-1188

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2022-08-08
Handle: RePEc:wly:japmet:v:27:y:2012:i:7:p:1174-1188